# SDR 97ZZZX438

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Engine: Lyc LTIO540J2BD
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4014
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED IN FT YUKON AND SHUT DOWN.  UPON TRYING TO START THE RIGHT ENGINE, THE BENDIX ENGAGED, BUT STARTER WOULD NOT SPIN THE PROP.  STARTER WAS RECENTLY OVERHAULED.
